# SDR 08FDEA00692

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, INTERIOR SIDE OF THE HINGE IS RUSTED.  AFTER REMOVING THE CORROSION FOUND HINGE P/N AFA3953-525 OUT OF LIMITS IAW SRM 52-10-00 FIG 8 VOL I.   REMOVED (TO GAIN ACCESS TO REMOVE THE HINGE) AND REINSTALLED FASTENERS ON PARTIAL INTERNAL SKIN,  GUARD ASSEMBLY AFA 7384-39. GUARD SUPPORTS (2 EA) AFA7384-9 & -15 AND HANDLE VENT DOOR SPRING BRACKET IAW SRM 51-31-01 VOL II.   REMOVED AND INSTALLED NEW HINGE P/N AFA3953-525 IAW SRM 51-31-01;  VOL II; 51-38-01;  VOL II;  PG 12 & DWG AFA3953.
